I think I need my medication dosage upped. I seem to be having emotional days more often. Before I suggest it to my doctor, I will also make sure it isn't my sleep pattern. I'm not taking the Rozerem that much so I think some of this emotionalism (is that a word?) might be due kind of to that. Today was up and down. I was a bit irritable but tried not to let that get in the way. But Laurel and Caleb were teasing me a lot and I know it's all in good fun but I think when it goes on too long I start getting flashbacks to the cruel teasing of junior high and I don't know how to deal with it. It sounds lame, I know. Especially since it was more than 25 years ago.
So that was bothering me. But I did have a chance to be near Jon. Not long but it was nice. When he first clocked in I just happened to be near the front of the dept. so he saw me and said hello. And I have to say I looked cute today. I really usually have self-esteem issues but even I can admit that. And then when I went to the backroom to show Laurel how to process a music return to the vendor, Jon was back there by himself while Rox was on her lunch. I tried to chat with him but he was trying to work so there wasn't much conversation.
Anyways, I left work and cried in the car. And I'm not completely positive why. So that's what concerns me. Maybe my Paxil has leveled off now that I've been on it for almost 3 months. Any ideas about that out there? I don't see my psychiatrist till May 7th, same day as my next therapy session. If I haven't figured this out by adjusting my sleep, then I'm thinking it might be the problem.
Tomorrow I work 10-7 and I'll be going to karaoke, of course. Thursday is the My Chemical Romance concert with Helen and her daughter, Leila. After she drops off Leila at home, we'll be going dancing at the 80's club. At least that's the plan.
1 comments so far